# SDR CA950217

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Hook
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON PRE-FLIGHT, FOUND LEFT GEAR RED UNSAFE LIGHT ON.  ALL OTHER INDICATIONS NORMAL.  AIRCRAFT ISSUED FERRY PERMIT TO FLY TO MAINTENANCE AT EWR.  AFTER TAKEOFF, UNABLE TO RAISE LEFT MLG.  DIVERTED TO DALFORT AVIATION IN DALLAS FOR REPAIR.  DALFORT JACKED AIRCRAFT PER MM 32-32-0 AND FOUND GEAR UPLATCH HOOK OUT OF SEQUENCE.  RETURNED UPLOCK HOOK TO UNLOCKED POSITION.  PERFORMED GEAR SWING - GEAR POSITION INDICATION NORMAL.  (X)
